Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from performance anxiety erectile dysfunction. Any difference between cialis and megalis?

DOCTOR OF THE MONTH - Jun 2013
Jun 2013
User rating for this question
Average
Answered by
Practicing since : 2005
Answered : 2219 Questions
Question
Hi
I am 29 years old ,suffering from performance anxiety erectile dysfunction.I am quite healthy and dont have any history of heart disease in my family.
In order to combat my psychogenic ED, i am using Megalis 20mg along with Staminol Ultra (GNC product) for better results.It works pretty well. Contents of Staminol Ultra are:- Yohimbe 50mg, Horny Goat Weed- 50mg,Ginseng:- 50mg,LArginine:- 1000 mg.
I have consulted one doctor from healthcare magic and he said that i can continue to use the combination of Megalis and Staminol Ultra(GNC)? Just wanted to have a second opinion,is it fine?

Apart from this i have two more queries:-
1) Is there any difference between XXXXXXX XXXXXXX Cialis and Megalis? Money is not a constraint for me. Considering that,please tell me which one is better?
2)Along with it i wanna use Himcolin gel (A himalaya Ayurveda Product),just to improve my confidence further.Can i use it as well along with the combination of above medicines? and please tell me how to use it?
I know that i am taking these medications ,just to improve my confidence and since i have prepared my mind for the marriage so i dont wanna take any chance. hope u understand.
Posted Sun, 21 Apr 2013 in Erectile Dysfunction
 
 
Answered by Dr. Sushil Kumar Sompur 9 minutes later
Hi there ~

Thank you for your questions. First off, it is fine to use the combination of Megalis and Staminol Ultra which should not have any effect on your general health except for making your sexual life better.

To answer your other questions, Yes Cialis and Megalis are different brands of the same chemical compound the generic being Tadalafil. Not one is better than the other. In equal doses each should give you the same amount of erection as the other. Himcolin gel is an ayurvedic product and I am not an expert on ayurveda. However it seems like a topical medication that has to be applied to the external genitalia during sexual activity. However it would be best to consult an ayurvedic specialist to confirm the same or read the manual that comes with buying the medication.

Also to relieve your anxiety over intercourse it might be well worth it to visit with a sexologist or a psychiatrist to help with the preparation for marriage and leave no stone unturned. It also helps with the prescription of Tadalafil. I would not encourage over the counter buying of these drugs.

I hope this helps. Take care and have a lovely day !
Above answer was peer-reviewed by
 
Follow-up: Suffering from performance anxiety erectile dysfunction. Any difference between cialis and megalis? 1 hour later
hi doctor

Thanks for the answer but i am expecting some urologist or sexologist to answer it. Kindly pass on my query to the concerned person. hope u understand.
 
 
Answered by Dr. Sushil Kumar Sompur 24 minutes later
Hi there ~

There is no academic program like a Sexology to be trained in the world.

Psychiatrists practice as Sexologist (we board this term to target common people to understand). That way you should find the same answer from a sexologist or a urologist as mine. What I meant was you should find a good Psychiatrist practicing sexology in your area. This will better help allay your concerns. I hope you understand.

Take care and have a lovely day !
Above answer was peer-reviewed by
 
Follow-up: Suffering from performance anxiety erectile dysfunction. Any difference between cialis and megalis? 14 hours later
hi

Thanks for the response.My apologies ,if u find my response inappropiate ,but i would like to mention that i dont consider myself as patient nor i think i am sexually week and i understand performance anxiety very well.I have just lost my confidence a bit and i do understand confidence = cure.The only reason behind these conversations is to get an expert opinion and to get my confidence back.I do believe in myself and i know one day i wont need these medicines. But could you please address my following concerns:-

1) Just For your information,i have been prescribed cialis by an urologist after all necessary medical test and all. and i have also been prescribed Stablon thrice a day for 6 months since i have been suffering from depression.
Just wanted to know that whether stablon can result in delayed ejaculation?

2) Second was regarding Himcolin gel,i know since you are not an ayurveda specialist .so you wont be able to give me more insight on this. but i have heard that Ayurvedic things are free from side effects,even though they wont give the desired effects.

Kindly respond and i would like to close the discussion. have a great day..
 
 
Answered by Dr. Sushil Kumar Sompur 14 minutes later
Hi there ~

1. Stablon does not result in delayed ejaculation as per evidence based studies.

2. I do not have an opinion on the himcolin gel, however I encourage you to use cialis and the gel on separate occasions so that you do not have any side effects or drug interactions from the medications.

I hope this helps.

Take care and have a lovely day !
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor